# SDR SWAA2020101523009

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 56,093 hours, 33,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Incorrect
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT, CENTER AFT EMERGENCY EXIT LIGHT LENS NOT BILINGUAL.  REMOVED AND REPLACED RIGHT OVERWING EXIT SIGN WITH CORRECT LIGHT COVER, REF AMM 33-51-01.
